Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 253, NWS Louisville, KY

July 7, 2017Floyd County, Harrison County, Indiana; Bullitt County, Jefferson County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 7, 2017, 9:31 PM EDT for Floyd County, Harrison County, Indiana; Bullitt County, Jefferson County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 9:31 PM EDT (01:31 UTC)
Expired
Jul 7, 2017, 10:00 PM EDT
In force
29 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Floyd County, IN, Harrison County, IN, Bullitt County, KY, Jefferson County, KY

The radar

The Louisville radar (KLVX), 26 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 4:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1688 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
517 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS53 KLMK 080131
SVRLMK
INC043-061-KYC029-111-080200-
/O.NEW.KLMK.SV.W.0253.170708T0131Z-170708T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
931 PM EDT FRI JUL 7 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Eastern Harrison County in south central Indiana...
  Floyd County in south central Indiana...
  Southwestern Jefferson County in central Kentucky...
  Northwestern Bullitt County in central Kentucky...

* Until 1000 PM EDT

* At 931 PM EDT, a severe thunderstorm was located 9 miles northeast
  of Corydon, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Louisville, New Albany, Shively, Corydon, Lynnview, Hollyvilla,
  South Park View, Valley Station, Pleasure Ridge Par and Pleasure
  Ridge Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3841 8599 3841 8597 3811 8564 3801 8589
      3800 8595 3801 8595 3800 8597 3799 8605
      3833 8623 3842 8601 3842 8600
TIME...MOT...LOC 0131Z 320DEG 29KT 3832 8602 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
2 follow-up statements
085 
WWUS53 KLMK 080148
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
948 PM EDT FRI JUL 7 2017

INC043-061-KYC029-111-080200-
/O.CON.KLMK.SV.W.0253.000000T0000Z-170708T0200Z/
Harrison IN-Floyd IN-Jefferson KY-Bullitt KY-
948 PM EDT FRI JUL 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN HARRISON...SOUTHWESTERN FLOYD...SOUTHWESTERN
JEFFERSON AND NORTHWESTERN BULLITT COUNTIES...

At 948 PM EDT, a severe thunderstorm was located near Pleasure Ridge
Park, moving southeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Louisville, New Albany, Shively, Corydon, Lynnview, Hollyvilla, South
Park View, Valley Station, Pleasure Ridge Par and Pleasure Ridge
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3832 8598 3836 8591 3811 8564 3801 8589
      3800 8595 3801 8595 3800 8597 3799 8605
      3825 8619 3830 8606 3830 8602
TIME...MOT...LOC 0148Z 329DEG 33KT 3814 8595 

HAIL...<.75IN
WIND...60MPH
 
$$

EER
113 
WWUS53 KLMK 080156
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
956 PM EDT FRI JUL 7 2017

INC043-061-KYC029-111-080206-
/O.EXP.KLMK.SV.W.0253.000000T0000Z-170708T0200Z/
Harrison IN-Floyd IN-Jefferson KY-Bullitt KY-
956 PM EDT FRI JUL 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...
SOUTHWESTERN FLOYD...SOUTHWESTERN JEFFERSON AND NORTHWESTERN BULLITT
COUNTIES WILL EXPIRE AT 1000 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
south central Indiana...and central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3832 8598 3836 8591 3811 8564 3801 8589
      3800 8595 3801 8595 3800 8597 3799 8605
      3825 8619 3830 8606 3830 8602
TIME...MOT...LOC 0156Z 320DEG 29KT 3810 8591 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:09 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jul 7, 8:09 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
809 PM EDT Fri Jul 7 2017

...Forecast Update...
Issued at 808 PM EDT Fri Jul 7 2017

Storms across Indiana and Ohio are congealing into a QLCS as they
drop to the south. Best theta-e ridging is to the west where new
cells have been sprouting above pool of 70-75 degree dew points
ahead of the advancing cold front.

Still plenty of surface instability and sufficient shear ahead of
the storms. However mid-level lapse rates are not very steep and
AMDAR soundings out of SDF show some possible capping. Radars show
that the storms are becoming outflow-dominated, and mesoanalysis
shows CIN beginning to increase as the sun sets. So while storms
are expected to continue their southward push into Kentucky,
severe chances should slowly start to diminish as the evening
progresses.

.Short Term (Now through Saturday Night)...
Issued at 220 PM EDT Fri Jul 7 2017

...Strong to Severe Storms More Likely Late This Afternoon and
Evening...

Still on track for strong to severe storms to come through at least
our northern zones, south central IN, north central KY, late this
afternoon to this evening. How fast the line pushes southward will
determine how far south that threat gets, as we start to lose
daytime heating. As of this writing, it still looks like 4-8 is the
prime period for southern IN, 6-10 for north central KY, and 10-2 AM
for south central KY.

Airmass ahead of these storms will have plenty of energy to give.
Latest RAP analysis has CAPEs around 3000 J/kg with Downdraft CAPES
in the 1500-2000 J/kg range...likely because of some mid-level dry
air ahead of the line. A timely special sounding from ILN, at 18Z
and ahead of the outflow boundary in OH, indicates 4000 CAPE, though
quite a bit of dry air, 1.2 inch precipitable water. Based on wind
shear, expect supercell structures still are possible as elements
within the lines of storms dropping down from the north, and cannot
rule out an isolated tornado, but the main threat will be damaging
wind gusts with some hail.

A little similar to last night, behind the rains we may have to deal
with some patches of fog. Unlike last night though, the cold front
may bring slightly more winds to keep us better mixed. We may have a
few pockets of dense fog, but do not think it will be as widespread
as this morning.

Northwest surface winds Saturday will bring in drier and cooler
weather. Still looking at temperatures below normal. With high
pressure right over us Saturday night, we should see temperatures
cool into the 50s in some locations.

.Long Term (Sunday through Friday)...
Issued at 220 PM EDT Fri Jul 7 2017

Nice weather will continue for Sunday, though after a cool start, we
should warmup to a little warmer than Saturday. A few models
continue to hint at some precip getting into southern IN late Sunday
afternoon, possibly as a result of a weak warm front lifting north
over the region or just as a result of instability in the warming
airmass. Superblend came in with dry pops for the day period and
slight chances in the north Sun. night.

Overall synoptic pattern for the next work week will have ridging
out west and northwest flow over the Midwest/Ohio Valley. Small
disturbances riding within this flow will determine our rain chances
through the week as well as temperatures. Models have a difficult
time resolving these systems, which can either pass by to our north
in the morning, but leave outflow boundaries for afternoon storms to
focus on, or blast the system through here, bringing morning storms
and drier but cloudy afternoons. Will continue the practice we've
had over the last few days of capping the blended model rain chances
in the chance range because of this uncertainty. One thing we have
some confidence in is we'll be back to a humid pattern again, so any
days that do warm up significantly we could see heat indices get
into the mid/upper 90s.

&&

.Aviation (00Z TAF Update)...
Issued at 717 PM EDT Fri Jul 7 2017

Storms over Indiana will drop south and cross the SDF and LEX
airfields this evening. These storms may pack a wallop with strong
gusty winds, very heavy rain, and small hail. Things will calm down
behind the storms, with some patchy fog possibly developing toward
morning.

Quiet weather for the weekend.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........13
Short Term.....RJS
Long Term......RJS
Aviation.......13
Hazardous weather outlook, Jul 7, 4:38 PM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
438 PM EDT Fri Jul 7 2017

INZ077>079-090>092-KYZ029>043-048-049-082045-
Washington-Scott-Jefferson-Harrison-Floyd-Clark-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Jessamine-
Including the cities of Salem, Scottsburg, Madison, Corydon,
New Albany, Jeffersonville, Shepherdsville, Louisville, La Grange,
Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown,
Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Nicholasville, and Winchester
438 PM EDT Fri Jul 7 2017

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move southeast across southern Indiana late this
afternoon and central Kentucky this evening and overnight. Thunderstorms
will accompany the front. A few storms could be severe with damaging
wind gusts and hail. Considerable lightning also is likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few rounds of thunderstorms are possible next week as a series of
weather disturbances aloft move southeast across the Ohio Valley. It
is too early to determine exact timing and location of storms.
However, any time from Monday through Thursday will feature a chance
of storms over parts of the Ohio Valley. A few strong storms could
occur during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any instances of strong winds, wind
damage, and large hail through tonight.

INZ076-083-084-089-KYZ023>028-045>047-053>057-061>067-070>078-081-
082-082045-
Orange-Dubois-Crawford-Perry-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Madison-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Jasper, English, Tell City,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Bardstown, Springfield, Harrodsburg,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
438 PM EDT Fri Jul 7 2017 /338 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A cold front will move southeast across southern Indiana late this
afternoon and central Kentucky this evening and overnight. Scattered
thunderstorms will accompany the front. A few of the storms could be
strong and considerable lightning also is likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few rounds of thunderstorms are possible next week as a series of
weather disturbances aloft move southeast across the Ohio Valley. It
is too early to determine exact timing and location of storms.
However, any time from Monday through Thursday will feature a chance
of storms over parts of the Ohio Valley. A few strong storms could
occur during this time period.

.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report any instances of strong winds and
hail tonight.

13

In the hours before

Local storm report, Jul 7, 9:10 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     2 NW SAINT MATTHEWS     38.27N 85.67W
07/07/2017                   JEFFERSON          KY   BROADCAST MEDIA

            LARGE TREE DOWN.

&&

RL
Special weather statement, Jul 7, 9:13 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
913 PM EDT FRI JUL 7 2017

KYZ029-034-038-039-045-046-080145-
Shelby-Bullitt-Spencer-Washington-Nelson-Anderson-
913 PM EDT FRI JUL 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...SOUTH CENTRAL
SHELBY...NELSON...SOUTHWESTERN ANDERSON...NORTHERN WASHINGTON AND
CENTRAL BULLITT COUNTIES...

At 913 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles southeast of Shelbyville to
Taylorsville to near Shepherdsville. Movement was southeast at 40
mph.

Winds in excess of 40 mph are possible with these storms. The
highest winds will be along the gust front ahead of the storms.

Locations impacted include...
Bardstown, Shepherdsville, Taylorsville, Mount Washington, Lebanon
Junction, Hebron Estates, Bloomfield, Fox Chase, Willisburg and
Yoder.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.

LAT...LON 3811 8510 3790 8502 3788 8503 3785 8500
      3784 8500 3783 8501 3782 8501 3776 8518
      3773 8566 3804 8578 3807 8538
TIME...MOT...LOC 0113Z 331DEG 35KT 3807 8514 3801 8534 3801 8575

EER
Special weather statement, Jul 7, 9:16 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
916 PM EDT FRI JUL 7 2017

INZ076-083-084-080200-
Crawford-Orange-Dubois-
916 PM EDT FRI JUL 7 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL DUBOIS...
NORTHWESTERN CRAWFORD AND ORANGE COUNTIES...

At 916 PM EDT/816 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Paoli to 6 miles north of
Jasper. Movement was southeast at 15 mph.

Winds in excess of 40 mph are possible with these storms. Frequent
cloud to ground lightning is occurring with this storm.

Locations impacted include...
Jasper, Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
West Baden Springs, Dubois, Hillham and Celestine.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3850 8698 3850 8696 3849 8696 3849 8695
      3851 8693 3850 8691 3850 8688 3853 8683
      3853 8668 3864 8668 3869 8649 3869 8640
      3846 8631 3845 8631 3826 8691 3851 8700
TIME...MOT...LOC 0116Z 327DEG 14KT 3860 8641 3848 8691

EER
Local storm report, Jul 7, 9:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     2 N JEFFERSONTOWN       38.24N 85.57W
07/07/2017                   JEFFERSON          KY   PUBLIC

            DOWNED TREE ON A HOME IN PLAINVIEW. PART OF
            THE ROOF IS CAVED IN.

&&

RL
Local storm report, Jul 7, 9:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
924 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND DMG     NEW ALBANY              38.31N 85.83W
07/07/2017                   FLOYD              IN   BROADCAST MEDIA

            TREE DOWN.

&&

RL
Local storm report, Jul 7, 9:29 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
929 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     3 SSE KOSSUTH           38.66N 86.08W
07/07/2017                   WASHINGTON         IN   EMERGENCY MNGR

            SEVERAL DOWNED TREES ON DELANEY PARK RD.

&&

RL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:15 PM EDTSpecial Weather StatementLMKScott45 min
Jul 7, 8:30 PM EDTSevere Thunderstorm WarningLMKClark, Floyd30 min
Jul 7, 8:36 PM EDTSevere Thunderstorm WarningLMKOrange, Washington39 min
Jul 7, 9:06 PM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Washington24 min
Jul 7, 9:16 PM EDTSpecial Weather StatementLMKDubois, Orange44 min
Jul 7, 9:47 PM EDTSpecial Weather StatementLMKCrawford, Perry43 min
Jul 7, 10:09 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry23 min
Jul 7, 10:31 PM EDTSpecial Weather StatementLMKPerry29 min
Jul 7, 10:50 PM EDTSevere Thunderstorm WarningLMKPerry25 min
Jul 7, 8:17 PM EDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Franklin, Nicholas, Scott and 1 more43 min
Jul 7, 8:57 PM EDTSpecial Weather StatementLMKJefferson, Shelby, Spencer33 min
Jul 7, 9:05 PM EDTSpecial Weather StatementLMKAnderson, Clark, Fayette, Jessamine, Woodford40 min
Jul 7, 9:13 PM EDTSpecial Weather StatementLMKBullitt, Nelson, Spencer32 min
Jul 7, 9:44 PM EDTSpecial Weather StatementLMKBoyle, Jessamine, Madison, Mercer, Nelson, Washington46 min
Jul 7, 10:29 PM EDTSpecial Weather StatementLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion and 3 more46 min
Jul 7, 10:52 PM EDTSpecial Weather StatementLMKBullitt23 min
Jul 7, 11:15 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock30 min
Jul 7, 11:17 PM EDTSpecial Weather StatementLMKHardin, Larue, Nelson43 min
Jul 7, 11:38 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson18 min
Jul 7, 11:47 PM EDTSpecial Weather StatementLMKGreen, Marion, Taylor58 min
Jul 7, 11:55 PM EDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor35 min
Jul 8, 12:16 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor29 min
Jul 8, 12:35 AM EDTSpecial Weather StatementLMKAdair, Casey, Cumberland, Metcalfe, Russell25 min
Jul 8, 1:10 AM EDTSpecial Weather StatementLMKAdair, Clinton, Cumberland, Metcalfe, Russell65 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.